Electron. J. Diff. Equ., Vol. 2014 (2014), No. 62, pp. 1-13.

An application of variational methods to second-order impulsive differential equation with derivative dependence

Jian Liu, Zengqin Zhao

In this article, we study the existence of solutions for nonlinear impulsive problems. We show the existence of classical solutions by using variational methods.

Submitted August 4, 2013. Published March 5, 2014.
Math Subject Classifications: 34B37, 35B38.
Key Words: Variational method; derivative dependence; impulsive differential equation.

Show me the PDF file (237 KB), TEX file, and other files for this article.

Jian Liu
School of Mathematics and Quantitative Economics
Shandong University of Finance and Economics
Jinan, Shandong 250014, China
email: liujianmath@163.com
Zengqin Zhao
School of Mathematical Sciences
Qufu Normal University
Qufu, Shandong 273165, China
email: zqzhao@mail.qfnu.edu.cn

Return to the EJDE web page